# SDR SIMA20140214017

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK SUPPORT CORRODED AROUND FASTENERS AT FRAME 45 - 50.  R & R TWO RT OTBD PAX SEAT TRACK SUPPORTS BETWEEN FRAMES 41 - 53 IAW SRM 51-40-02.
